Absolute Cesàro summability of infinite series

S. M. Mazhar

Annales Polonici Mathematici (1973)

  • Volume: 28, Issue: 2, page 223-231
  • ISSN: 0066-2216

How to cite


S. M. Mazhar. "Absolute Cesàro summability of infinite series." Annales Polonici Mathematici 28.2 (1973): 223-231. <http://eudml.org/doc/267326>.

author = {S. M. Mazhar},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {2},
pages = {223-231},
title = {Absolute Cesàro summability of infinite series},
url = {http://eudml.org/doc/267326},
volume = {28},
year = {1973},

AU - S. M. Mazhar
TI - Absolute Cesàro summability of infinite series
JO - Annales Polonici Mathematici
PY - 1973
VL - 28
IS - 2
SP - 223
EP - 231
LA - eng
UR - http://eudml.org/doc/267326
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.